| Model Number |
WB991036 |
| Medical Device Problem Code |
Energy Output Problem (1431)
| Health Effect - Clinical Code |
Gastrointestinal Hemorrhage (4476)
| Date of Event |
11/17/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that during an unknown procedures, the settings of this electrosurgical generator were jumping across profiles.The user felt as if the "cut was too harsh" and "the coag was sharp".It was noted that there was an increase in "spentrotamy" bleeds.Additional information was received from the customer that the occurrences of bleeding were detected after the procedure.There was significant bleeding in at least two patients necessitating blood transfusion and interventional radiology (ir) embolization in one.And a moderate bleeding in at least 1-2 patients requiring repeat endoscopy.An unspecified injection and a self-expandable metal stents (sems) were also used as part of medical intervention.The bleeding were stabilized following endoscopic therapy in all patients except in one patient who needed ir embolization.Further information was requested but not available at this time.There were no further reports of patient harm.This report is for patient #5 of 5, requiring repeat endoscopy.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Updated fields: h3, h4 and h6.The device was returned to olympus for inspection, and the reported failure was not confirmed.The output meets all specifications.Based on the results of the investigation, and since the device malfunction was not confirmed, the definitive root cause of the reported issue could not be determined.The investigation findings do not lead to a clear conclusion about the cause of the reported adverse event.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information was received from the customer.